# SDR AALA20150210006

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 111,192 hours, 18,272 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 311T149019
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DIAGONAL STIFFENER CRACKED ON THE NR 2 PYLON JUST FWD OF THE MID SPAR BULKHEAD.  R & R STIFFENER IAW AARD 51-00-05-1 & DWG 311T2400.
